Regularity criteria for a simplified Ericksen-Leslie system modeling the flow of liquid crystals

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We consider the hydrodynamic theory of liquid crystals. We prove some regularity criteria for a simplified Ericksen-Leslie system. The existence and uniqueness of global smooth solutions is also proved for a regularization model of this simplified system.

Original languageEnglish
Pages (from-to)859-867
Number of pages9
JournalDiscrete and Continuous Dynamical Systems
Volume25
Issue number3
DOIs
Publication statusPublished - 2009 Nov 1

Keywords

  • Ericksen-Leslie system
  • Liquid crystals
  • Navier-stokes equations
  • Regularity condition

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity criteria for a simplified Ericksen-Leslie system modeling the flow of liquid crystals'. Together they form a unique fingerprint.

  • Cite this